English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2318365      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51562

Title: Sum-of-squares-based robust H∞ controller design for discrete-time polynomial fuzzy systems
Authors: Gwo-Ruey Yu
Yu-Chia Huang
Chih-Yung Cheng
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2017-11
Issue Date: 2018-12-07T01:48:45Z
Publisher: Journal of the Franklin Institute
Abstract: Abstract
This paper investigates a robust H∞ controller design for discrete-time polynomial fuzzy systems based on the sum-of-squares (SOS) approach when model uncertainties and external disturbances are simultaneously considered. At the beginning of the controller design procedure, a general discrete-time polynomial fuzzy control system proposed in this paper is used to represent a nonlinear system containing model uncertainties and external disturbances. Subsequently, through use of a nonquadratic Lyapunov function and the H∞ performance index, the novel SOS-based robust H∞ stability conditions are derived to guarantee the stability of the entire control system. By solving those stability conditions, control gains of the robust H∞ polynomial fuzzy controller are obtained. Because the model uncertainties and external disturbances are considered simultaneously in the controller design procedure, the closed-loop control system achieves greater robustness and H∞ performance against model uncertainties and external disturbances. Moreover, the novel operating-domain-based robust H∞ stability conditions are derived by considering the operating domain constraint to relax the conservativeness of solving the stability conditions. Finally, simulation results demonstrated the availability and effectiveness of the proposed stability conditions, which are more general than those used in existing approaches.
Relation: 355(1) pp.177-196
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51562
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML13View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback